Recurrence Relations for the Moments of Generalized Inverse Weibull Distribution Based on Lower Records and a Characterization

  • R.U. Khan
  • Benazir Zia

Abstract


Abstract—In this study we derive exact expressions and some recurrence relations for single and product moments of lower record values from generalized
inverse Weibull distribution. Two theorems on characterization of the generalized inverse Weibull distribution based on conditional expectation of function
and the recurrence relation for single moments of lower records are also presented.



 

Published
2018-05-11
How to Cite
KHAN, R.U.; ZIA, Benazir. Recurrence Relations for the Moments of Generalized Inverse Weibull Distribution Based on Lower Records and a Characterization. GSTF Journal of Mathematics, Statistics and Operations Research (JMSOR), [S.l.], v. 2, n. 1, may 2018. ISSN 2251-3396. Available at: <http://dl6.globalstf.org/index.php/jmsor/article/view/1530>. Date accessed: 19 dec. 2018.